MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION VALGUS GUIDE ASSEMBLY; PROSTH, KNEE, PATE/FEMOROTIBIAL, SEMI-CONST, UNCEM, PORO, COAT, POLY/METAL/POLY

SMITH & NEPHEW, INC. LEGION VALGUS GUIDE ASSEMBLY; PROSTH, KNEE, PATE/FEMOROTIBIAL, SEMI-CONST, UNCEM, PORO, COAT, POLY/METAL/POLY
Catalog Number 71434401
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/31/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during assembly of a revision surgery pin fell out.No injuries or delays reported.Backup device available.No more information provided yet.
 
Additional Manufacturer Narrative
This complaint has been re-evaluated for mdr reporting.Therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
LEGION VALGUS GUIDE ASSEMBLY
Common Device Name
PROSTH, KNEE, PATE/FEMOROTIBIAL, SEMI-CONST, UNCEM, PORO, COAT, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8929001
Report Number1020279-2019-03160
Device Sequence Number253715
Product Code MBH
UDI-Device Identifier03596010550071
UDI-Public03596010550071
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71434401
Device Lot Number06DM04521
Initial Date Received by Manufacturer 07/31/2019
Supplement Date Received by Manufacturer07/31/2019
Initial Report FDA Received Date08/26/2019
Supplement Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;